# SDR 95ZZZM63

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831CA
- Make and model: Beech 1900D
- Aircraft serial: UE20
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4530150
- Condition: Broken
- Location: Aft Fuselage
- Component: Artex, 1104
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT TRANSMITTING (45 MINUTES).  FOUND UNIT WET AND MOUNTING TRAY CRACKED.  REMOVED AND REPLACED MOUNTING TRAY, P/N 452-3050.
